List of citations in Numdam for : On the regularity of edges in image segmentation

Annales de l'I.H.P. Analyse non linéaire, Volume 13 (1996) no. 4, p. 485-528

Lemenant, Antoine

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 10 (2011) no. 3, p. 561-609

Lemenant, Antoine

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 9 (2010) no. 2, p. 351-384

Lemenant, Antoine

Séminaire Équations aux dérivées partielles (Polytechnique), (2009-2010), Talk no. 25, 11 p.

Lemenant, Antoine

Rendiconti del Seminario Matematico della Università di Padova, Volume 122 (2009), p. 129-159

Merlet, Benoît

ESAIM: Control, Optimisation and Calculus of Variations, Volume 13 (2007) no. 3, p. 553-569

David, Guy; Léger, Jean-Christophe

Annales de l'I.H.P. Analyse non linéaire, Volume 19 (2002) no. 5, p. 631-682

Morini, Massimiliano

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 1 (2002) no. 3, p. 603-648


Acerbi, Emilio; Fonseca, Irene; Fusco, Nicola

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 25 (1997) no. 1-2, p. 11-25